# SDR AU970487

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84686R
- Condition: Faulty
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES BELOW MANUFACTURERS MINIMUM LIMITS BY AT LEAST 9.398MM (0.370IN) AT TIP STATIONS - LOG BOOK INADEQUATE FOR CASA RELEASE - PROPELLER HAD BEEN IMPORTED FROM THE USA AND WAS UNDERGOING ASSEMBLY AND CERTIFICATION BEFORE USE -PERSONNEL/MAINTENANCE ERROR
